Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Shreveport, LA

April 13, 20197 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 13, 2019, 12:34 PM CDT for 7 parishes in Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 12:34 PM CDT (17:34 UTC)
Expired
Apr 13, 2019, 5:30 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 65 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 3:30 PM CDTFLASH FLOOD1 Ne Arcadia, LAFLASH FLOODING ON HAZEL STREET JUST OFF INTERSTATE 20 IN ARCADIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 176 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
747 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

250 
WGUS54 KSHV 131734
FFWSHV
LAC013-027-031-061-069-081-119-132030-
/O.NEW.KSHV.FF.W.0009.190413T1734Z-190413T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1234 PM CDT Sat Apr 13 2019

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Webster Parish in northwestern Louisiana...
  Southeastern De Soto Parish in northwestern Louisiana...
  Red River Parish in northwestern Louisiana...
  Northwestern Natchitoches Parish in northwestern Louisiana...
  Claiborne Parish in northwestern Louisiana...
  Bienville Parish in northwestern Louisiana...
  Western Lincoln Parish in north central Louisiana...

* Until 330 PM CDT.

* At 1234 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3245 9278 3223 9277 3215 9282 3215 9293
      3207 9291 3181 9328 3181 9344 3184 9344
      3185 9362 3223 9361 3224 9342 3231 9343
      3237 9340 3239 9343 3241 9337 3241 9344
      3302 9345 3302 9273 3281 9274 3276 9272

$$

12
1 follow-up statement
531 
WGUS54 KSHV 132024
FFWSHV
LAC013-027-031-061-069-081-119-132230-
/O.EXT.KSHV.FF.W.0009.000000T0000Z-190413T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
324 PM CDT Sat Apr 13 2019

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Webster Parish in northwestern Louisiana...
  Southeastern De Soto Parish in northwestern Louisiana...
  Red River Parish in northwestern Louisiana...
  Northwestern Natchitoches Parish in northwestern Louisiana...
  Claiborne Parish in northwestern Louisiana...
  Bienville Parish in northwestern Louisiana...
  Western Lincoln Parish in north central Louisiana...

* Until 530 PM CDT.

* At 322 PM CDT, Doppler radar indicated an additional line of 
  thunderstorms that will produce heavy rain across the warned area. 
  Additional flash flooding is expected to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3245 9278 3223 9277 3215 9282 3215 9293
      3207 9291 3181 9328 3181 9344 3184 9344
      3185 9362 3223 9361 3224 9342 3231 9343
      3237 9340 3239 9343 3241 9337 3241 9344
      3302 9345 3302 9273 3281 9274 3276 9272

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 11:44 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 13, 11:44 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1144 AM CDT Sat Apr 13 2019

.UPDATE...
Just sent out a quick update to add wording for Tornado Watch
number 53 that is now in effect for portions of deep east Texas
and north Louisiana south of interstate 20 along a northward
moving warm front. /05/

&&

.PREV DISCUSSION... /issued 1052 AM CDT Sat Apr 13 2019/

UPDATE...
With training thunderstorm cells across portions of east Texas,
went ahead and updated the Flash Flood Watch to cover most of the
ArkLaTex. Otherwise, a Severe Thunderstorms Watch is now in effect
through 3 PM. Large hail and damaging winds will be the primary
threats through early this afternoon with a tornado threat
increasing during the afternoon as a warm front lifts north and
interacts with an approaching upper-level disturbance. /05/

PREV DISCUSSION... /issued 732 AM CDT Sat Apr 13 2019/

AVIATION...

For the 13/12Z TAF period, a very active terminal forecast is
expected as convection is already ongoing this morning at most
sites. The threat of strong to severe thunderstorms will increase
through the remainder of this morning and especially through the
afternoon hours with large hail, damaging winds, and tornadoes
possible with storms developing across much of east Texas, north
Louisiana, and south Arkansas. All terminal sites are included in
this threat area but especially those across east Texas and north
Louisiana. Convection will gradually begin to wind down through
the evening and overnight hours with MVFR cigs lingering through
the end of the period as a cold front sweeps across the region.
Gusty E/SE winds today will range from 10-20 kts with higher
gusts near 25-30 kts, likely even higher within areas of stronger
convection. Winds will shift W/NW with frontal passage as speeds
remain strong and gusty through Sunday morning.

/19/

PREV DISCUSSION... /issued 426 AM CDT Sat Apr 13 2019/

SHORT TERM.../Today through Sunday/

Significant Severe Weather Threat Increasing Later Today...

Our much advertised severe weather event is beginning to unfold
early this morning as elevated convection has already prompted
several severe thunderstorm warnings across portions of deep east
Texas and adjacent areas in north Louisiana. The primary threat
thus far has been large hail and that should continue through much
of the morning hours. Due to this early morning convection, some
uncertainty exists on how quickly the atmosphere can promote the
greater instability which is expected to occur with a warm front
shifting back northward toward to the I-20 corridor by late this
morning. Thus far, it appears that should indeed occur with a
notable break in convection already occurring to our SW over deep
east Texas as the warm front approaches our far southern zones.

Approaching the noon hour, the warm front should be nearing the
I-20 corridor with the expanding warm sector taking in nearly all
of north Louisiana and much of lower east Texas by early to mid
afternoon. By this time, deep layer shear and low-level shear
will be peaking over these areas such that supercell development
will become increasingly likely with strong rotating updrafts and
the threat of potentially strong tornadoes across deep east Texas
and much of north Louisiana where a Moderate Risk is included in
the SPC Day 1 Convective Outlook. Farther north and west, the
threat lessens to an Enhanced or Slight Risk for nearly all of our
remaining CWA except for areas north of I-30 with a Marginal Risk.
Thus, the primary area of attention in terms of the tornado threat
will reside within the Moderate Risk area throughout the afternoon
and possibly extending into early evening across the eastern half
of north Louisiana where instability and shear values will remain
noticeably high. These increasingly favorable conditions could
easily promote a few significant and potentially long-tracked
tornadoes especially across north Louisiana. Convection should
eventually transition to a primary damaging wind threat the later
we get into the afternoon and evening as the sfc low moves across
the region and the trailing cold front begins advancing into our
western zones around sunset. The severe threat should diminish by
mid to late evening as the cold front begins to clear the region
after midnight through early Sunday morning.

The threat of heavy rainfall will also be a concern throughout
this event, especially over areas where previous heavy rainfall
has recently occurred. Therefore, a Flash Flood Watch has been
issued through late tonight for all of our Arkansas counties in
addition to Bowie County in northeast Texas where 2-3 inches of
rainfall are expected with isolated higher amounts possible. The
remainder of the region should average between 1-2 inches of rain
through early Sunday. Additional but lesser concerns include the
strong southerly winds leading up to frontal passage which has
warranted a Lake Wind Advisory areawide through 8 PM this evening.

Noticeably cooler air will quickly filter in behind the cold front
overnight and into Sunday morning with temperatures only reaching
into the 60s for highs on Sunday afternoon. Some lingering showers
will still be possible through Sunday morning, mainly across our
northern and eastern sections as the upper level trough gradually
pivots NE out of the region.

LONG TERM.../Sunday Night through Friday Night/

A strong upper trough will be moving into the SE CONUS, while a
rather flat, transient upper ridge moves into the Central CONUS. A
surface ridge will gradually move east of the area Sunday
night/Monday morning. As another surface trough develops lee of the
Rockies, southerly surface winds and warm air advection will return.
This will allow temperatures to quickly rebound back to near normal
as most locations warm well into the 70s during the daytime.

Another warm day is expected on Tuesday with high temperatures
expected to be near 80 degrees F across much of the area.
Southwesterly flow aloft will strengthen through the day as another
strong upper trough deepens and digs southeast into Colorado.
Showers and thunderstorms should develop overnight Tuesday/Wednesday
morning before becoming widespread during the day Wednesday as a
broad area of large scale ascent develops from the Gulf coast
northward towards the Central Plains ahead of another Pacific cold
front/dryline. The storms should gradually taper off from west to
east by late Thursday afternoon.

There certainly appears to be the potential for another round of
strong to possibly severe storms during the middle of next week.
There is still considerable model disagreement with this system.
However, both models suggest sufficient deep layer shear and
instability will be present to support at least a few severe storms.
In addition, both models also suggest multiple rounds of storms,
including the possibility of locally heavy rainfall, will occur.

After a strong cold front moves across the region late Thursday and
the rain exits the area, dry weather is anticipated for Friday and
heading into the following weekend.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  48  65  45 / 100  60  10   0
MLU  73  53  63  42 / 100  90  20   0
DEQ  60  42  65  42 / 100  80  20   0
TXK  61  47  63  43 / 100  80  20   0
ELD  64  49  63  43 / 100  90  30   0
TYR  70  45  66  46 / 100  30   0   0
GGG  71  46  66  45 / 100  40   0   0
LFK  79  48  69  46 /  90  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
     059>061-070>073.

     Flash Flood Watch through late tonight for ARZ050-051-059>061-
     070>073.

LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
     010>014-017>022.

     Flash Flood Watch through late tonight for LAZ001>006-010>014-
     017>022.

OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch through late tonight for TXZ097-108>112-
     124>126-136>138-149>153-165>167.

&&

05/09
Hazardous weather outlook, Apr 13, 6:31 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
631 AM CDT Sat Apr 13 2019

ARZ050-051-059>061-070>073-TXZ097-141100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Bowie-
631 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas and northeast Texas.

.DAY ONE...Today and Tonight...

A Flash Flood Watch is in effect until 1 AM CDT Sunday morning.

Severe thunderstorms are likely today through this evening,
especially along and south of Interstate 30. The greatest severe
weather threat is expected to be during peak daytime heating this
afternoon through this evening south of a line from Fouke to
Smackover. Tornadoes, large hail, and damaging winds are possible.
Locally heavy rainfall may result in two to three inches of
rainfall with isolated higher amounts. This may lead to flash
flooding.

The severe weather threat should diminish by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and into this
evening.

LAZ001>006-010>014-017>022-OKZ077-TXZ096-108>112-124>126-136>138-
149>153-165>167-141100-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Franklin-Titus-Camp-Morris-Cass-Wood-
Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
631 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, southeast Oklahoma, east Texas
and northeast Texas.

.DAY ONE...Today and Tonight...

Severe thunderstorms are likely today through this evening,
especially along and south of Interstate 30. The greatest severe
weather threat is expected to be during peak daytime heating this
afternoon through this evening, mainly southeast of a line from
Tyler Texas to Camden Arkansas. Tornadoes, large hail, and
damaging winds are possible. Locally heavy rainfall may also lead
to isolated flooding.

The severe weather threat should diminish by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and into this
evening.

09

In the hours before

Local storm report, Apr 13, 12:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1202 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     TSTM WND DMG     3 N BLANCHARD           32.63N 93.89W
04/13/2019                   CADDO              LA   AMATEUR RADIO

            TREES UPROOTED, TREE ON HOME, BRIDGE BLOCKED
            BOTH WAYS, ROOF GONE OFF A SHOP, POWER OUT,
            173 NEAR HIGHWAY 1.

&&

25
Local storm report, Apr 13, 12:04 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLOOD            BOSSIER CITY            32.53N 93.71W
04/13/2019                   BOSSIER            LA   PUBLIC

            PEA SIZE HAIL AND FLOODING AT OLDE OAKS GOLF
            COURSE.

&&

25
Local storm report, Apr 13, 12:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     ALTO                    31.65N 95.07W
04/13/2019                   CHEROKEE           TX   PUBLIC

            TREE DAMAGE AND TREES DOWN.

&&

25
Local storm report, Apr 13, 12:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     6 S SHREVEPORT          32.39N 93.78W
04/13/2019                   CADDO              LA   AMATEUR RADIO

            TREE ON HOME ON KINGSTON ROAD BETWEEN
            WILLIAMSON WAY AND FLOURNOY LUCAS.

&&

25
Local storm report, Apr 13, 12:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     TSTM WND DMG     ALTO                    31.65N 95.07W
04/13/2019                   CHEROKEE           TX   EMERGENCY MNGR

            2 HOMES DAMAGED IN DOWNTOWN ALTO.

&&

25
Local storm report, Apr 13, 12:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     5 S SHREVEPORT          32.40N 93.80W
04/13/2019                   CADDO              LA   PUBLIC

            DOWNED TREES IN SOUTHERN HILLS NEIGHBORHOOD.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:47 PM CDTSpecial Weather StatementSHVNatchitoches28 min
Apr 12, 11:51 PM CDTSpecial Weather StatementSHVRed River24 min
Apr 13, 12:49 AM CDTSpecial Weather StatementSHVDe Soto41 min
Apr 13, 1:24 AM CDTSpecial Weather StatementSHVSabine51 min
Apr 13, 1:42 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine47 min
Apr 13, 2:12 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine33 min
Apr 13, 2:40 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn50 min
Apr 13, 2:53 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more37 hr
Apr 13, 2:54 AM CDTSpecial Weather StatementSHVNatchitoches51 min
Apr 13, 2:58 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Winn62 min
Apr 13, 3:06 AM CDTSpecial Weather StatementSHVBossier, Caddo39 min
Apr 13, 3:26 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn25 min
Apr 13, 3:27 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more16 hr
Apr 13, 4:16 AM CDTSpecial Weather StatementSHVJackson, Ouachita44 min
Apr 13, 4:33 AM CDTSpecial Weather StatementSHVBossier, Caddo42 min
Apr 13, 4:46 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo44 min
Apr 13, 5:04 AM CDTSevere Thunderstorm WarningSHVOuachita41 min
Apr 13, 5:32 AM CDTSpecial Weather StatementSHVBossier, Webster43 min
Apr 13, 6:18 AM CDTSevere Thunderstorm WarningSHVClaiborne42 min
Apr 13, 6:57 AM CDTSevere Thunderstorm WarningSHVClaiborne, Union48 min
Apr 13, 7:46 AM CDTSpecial Weather StatementSHVUnion44 min
Apr 13, 9:26 AM CDTRiver Flood WarningSHVLincoln, Ouachita, Union4 days
Apr 13, 9:53 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto14 min
Apr 13, 10:27 AM CDTSevere Thunderstorm WarningSHVCaddo31 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto31 min
Apr 13, 10:31 AM CDTSevere Thunderstorm WarningSHVSabine29 min
Apr 13, 10:36 AM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches24 min
Apr 13, 10:49 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto116 min
Apr 13, 11:11 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Apr 13, 11:18 AM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches42 min
Apr 13, 11:37 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster53 min
Apr 13, 11:48 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln22 min
Apr 13, 12:55 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Red River, Webster65 min
Apr 13, 1:09 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 1 more66 min
Apr 13, 1:47 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union58 min
Apr 13, 2:00 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Natchitoches, Ouachita, Winn60 min
Apr 13, 2:16 PM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn29 min
Apr 13, 2:28 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle62 min
Apr 13, 2:47 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union43 min
Apr 13, 2:59 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn46 min
Apr 13, 3:05 PM CDTTornado WarningSHVSabine25 min
Apr 13, 3:11 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine64 min
Apr 13, 3:13 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River50 min
Apr 13, 3:26 PM CDTTornado WarningSHVDe Soto, Natchitoches, Sabine19 min
Apr 13, 3:29 PM CDTSevere Thunderstorm WarningSHVOuachita, Union6 min
Apr 13, 3:43 PM CDTFlash Flood WarningSHVCaldwell, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more3 hr
Apr 13, 3:55 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine50 min
Apr 13, 3:57 PM CDTSpecial Weather StatementSHVBienville, Claiborne48 min
Apr 13, 4:45 PM CDTSpecial Weather StatementSHVGrant, Jackson, Winn45 min
Apr 13, 4:47 PM CDTSpecial Weather StatementSHVLincoln43 min
Apr 13, 5:30 PM CDTSpecial Weather StatementSHVCaldwell, Grant, LaSalle, Ouachita60 min

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.